# SDR TSAA33249

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED BATTTERY FOR ROW 17 EMERGENCY FLOOR PROX LIGHT ASSEMBLY DUE TO INOP.  OPERATIONAL CHECK OF AIRCRAFT RETURNED TO SERVICE.  (M)
